MAUDE Adverse Event Report: Maquet Critical Care AB Servo-s Base Unit; Ventilator, Continuous, Facility Use

Maquet Critical Care AB Servo-s Base Unit; Ventilator, Continuous, Facility Use
Model Number 6640440
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during patient ventilation, ventilator generated an o2 sensor failure alarm while connecting to an o2 concentrator.Patient's saturation decreased to unknown level.The ventilator was replaced.Final patient outcome was no harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Note: this event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.

Brand Name
Servo-s Base Unit
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50898137
Report Number3013876692-2026-00110
Device Sequence Number18817838
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)200723
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
Report Date (Section F) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2026
Device Age6 YR
Date Report to Manufacturer09/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Date Report Sent to FDA09/25/2026